# SDR A6WA201441614

- Difficulty date: June 3, 2014
- Submitted: June 9, 2014
- Operation: Air carrier
- Aircraft: N437AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7744
- Aircraft time: 27,175 hours, 26,142 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Tie Down
- Part number: 601R3866321
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

54667-2000-0075 - 1 EA TIE DOWN ON LBL 9 AT FS 574 HAS CORROSION.  R & R 1 EA TIE DOWN ON LBL 9 AT FS 574 IAW SRM 51 41- 02.
